# SDR SIMA201804040004

- Difficulty date: March 22, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 19,337 hours, 13,548 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Bulb
- Condition: Failed
- Location: Service Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM WIRES IN THE LAVATORY SERVICE PANEL.  ELECTRICAL SMOKE ODOR.  WASTE SYSTEM CIRCUIT BREAKER TRIPPED.  FOUND FLUID LEVEL LIGHT BULB BURNED OUT WHICH WAS THE CAUSE OF THE SMOKE IN THE AREA.  RESET THE CIRCUIT BREAKER CB2-M9.  REMOVED AND REPLACED THE LAVATORY SERVICE LIGHT IAW ESPM 20-17-00.  OPS CHECKED GOOD.
